Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PEP medication combinations
Aug 17, 2010

Hello, I just started taking a PEP treatment which consists of Kaletra (2 tabs), Zerit (1 tab), and Epivir (1 tab). If I'm taking these drugs for 28days, will there be any long-term side effects? I read that Zerit has serious side effects such as facial shrinking, and causes a general body disfiguring. Will that occur if I'm only taking it for 28days? thank you

Response from Dr. Young

Hello and thanks for your post.

Short term exposure to d4T (Zerit) is rarely associated with any appearance-related side effects, so I would not expect that 28 days of your PEP regimen will lead to any disfiguring.

I hope this helps and wish you well, BY



Previous
Selecting a New Primary Care Physician
Next
Why was I given a 6 month dosage for PEP?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement